# SDR QXEA200600635

- Difficulty date: February 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RIGHT ENGINE NACELLE APERTURE FOR PANEL 422CT IS CHAFED.  REPAIRED IAW SRM 54-00-11, SRM 51-00-16 AND SRM 51-20-11.
